Authors: Sudoplatov, Sergey
Tanović, Predrag 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Semi-isolation and the strict order property
Journal: Notre Dame Journal of Formal Logic
Volume: 56
Issue: 4
First page: 555
Last page: 572
Issue Date: 1-Jan-2015
Rank: M22
ISSN: 0029-4527
DOI: 10.1215/00294527-3153579
Abstract: 
We study semi-isolation as a binary relation on the locus of a complete type and prove that - under some additional assumptions - it induces the strict order property.
Keywords: Nonisolated type | Powerful type | Semi-isolation | Small theory
Publisher: Duke University Press

Show full item record

SCOPUSTM   
Citations

1
checked on Nov 27, 2022

Page view(s)

20
checked on Nov 27, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.